Über Zindler-Kurven in Euklidischen Räumen.

Helmut Pottmann

Manuscripta mathematica (1988)

  • Volume: 60, Issue: 2, page 217-220
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Pottmann, Helmut. "Über Zindler-Kurven in Euklidischen Räumen.." Manuscripta mathematica 60.2 (1988): 217-220. <http://eudml.org/doc/155278>.

author = {Pottmann, Helmut},
journal = {Manuscripta mathematica},
keywords = {Zindler curves; closed curves},
number = {2},
pages = {217-220},
title = {Über Zindler-Kurven in Euklidischen Räumen.},
url = {http://eudml.org/doc/155278},
volume = {60},
year = {1988},

AU - Pottmann, Helmut
TI - Über Zindler-Kurven in Euklidischen Räumen.
JO - Manuscripta mathematica
PY - 1988
VL - 60
IS - 2
SP - 217
EP - 220
KW - Zindler curves; closed curves
UR - http://eudml.org/doc/155278
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.